# SDR 2006UALA00307

- Difficulty date: February 17, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 40,892 hours, 8,041 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Seats Row 17-27
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EEL LIGHTS INOP FROM SEAT ROW 17 THROUGH 27.
